# SDR SB05019

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 P/S Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT1466 - CREW REPORTED THE FIRST OFFICER'S PITOT STATIC NR 2 AUX STATIC LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BROKEN WIRE ON PITOT STATIC PROBE CONNECTOR.  REPAIRED SAME PER MM 30-31-00.  SYSTEM CHECKS GOOD.
